Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/78446
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Consensus on complete Riemannian manifolds in finite time
Author: Chen, S.
Shi, P.
Zhang, W.
Zhao, L.
Citation: Journal of Mathematical Analysis and Applications, 2013; 400(2):497-504
Publisher: Academic Press Inc Elsevier Science
Issue Date: 2013
ISSN: 0022-247X
1096-0813
Statement of
Responsibility: 
Sheng Chen, Peng Shi, Weigong Zhang, Lindu Zhao
Keywords: Complete Riemannian manifolds; Isometric mapping; Data compression–decompression; Local consensus protocol; Global consensus algorithm; Switching communication topologies
Rights: Crown copyright © 2012
RMID: 0020128624
DOI: 10.1016/j.jmaa.2012.11.018
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.